atripla and lipodystrophy?
Jun 5, 2007
i just started taking atripla. i have the vivid dreams and i was really wiped out the first week. i hope it gets better. i do notice i am getting leaner. there is no change in my diet or exercise. do any of the drugs in this combo casue lipoatrophy or lipodystrophy. please let me know
Response from Dr. Pierone
Although the risk of lipodystrophy is lower with Atripla than other regimens, it is not zero. But these side effects tend to come on after months or years of exposure. If you have noticed body changes in the first week it is possible that the medication may be producing some loss of appetite. You will have a better sense of this over the coming weeks and can discuss this issue with your clinician. Thanks for posting and best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Unprotected Vaginal Sex Sign Of HIV AIDS
- Itchy Testicles After Masturbation Sign Of HIV AIDS
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- What Is The Fastest Growing Std?
- Can HIV Symptoms Appear During Window Period?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.